# SDR 2013FA0000062

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: General aviation
- Aircraft: N41TF
- Make and model: Lear 45LEAR
- Aircraft serial: 45175
- Aircraft time: 4,336 hours, 3,638 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6627401000009
- Part serial: B0129
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 2,857 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

15 MINUTES AFTER TAKEOFF, THERE WAS A PRIMARY TRIM FAIL CAS MESSAGE FOLLOWED BY A MACH TRIM FAULT AND SECONDARY TRIM FAULT.  AN EMERGENCY WAS DECLARED BY THE FLIGHT CREW AND THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  TROUBLESHOOTING INDICATES A DISCREPANCY WITH THE HORIZIONAL STAB ACTUATOR.
